# SDR USAASB96105

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 69355005
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FL 1595 - AFTER TAKEOFF, RIGHT MAIN GEAR SHOWED RED WHEN GEAR WAS RETRACTED WITH HANDLE IN UP POSITION.  CREW SELECTED OFF POSITION AND RIGHT MAIN GEAR CAME DOWN.  CREW THEN POSITIONED GEAR HANDLE TO UP POSITION AND GEAR RETRACTED BUT RED GEAR LIGHT REMAINED ILLUMINATED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR, UPLOCK ASSEMBLY AND UPLOCK COLLAR.  OPERATIONAL CHECK, LEAK CHECK, GEAR SWING AND FREE FALL CHECKED NORMAL.  (M)
